# SDR CA980325034

- Difficulty date: March 18, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,180 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Failed
- Location: Oil Pressure
- Part time: 22,598 hours, 23,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

(CAN) AT 3000 FEET THE NR 1 ENGINE INDICATED ZERO PSI OIL PRESSURE WITH NO WARNING  LIGHT.  INFLIGHT SHUTDOWN CARRIED OUT.  NR 1 OIL PRESSURE TRANSMITTER FOUND FAILED.
